# SDR USAABB01106

- Difficulty date: October 7, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9221009
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUNDS R4 DOOR EXIT IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
